# SDR VNAA9611004

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436JS
- Make and model: Dorner DO328100
- Aircraft serial: 3052
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2150 · Cabin Cooling System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Left
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, LT BLEED SHUTOFF VALVE FAIL AND LT PACK OVERHEAT MESSAGES APPEARED, SMOKE WAS APPARENT IN CABIN.  AIRCRAFT RETURNED TO GATE.  UPON INSPECTION, MAINTENANCE FOUND THAT THE CIRCUIT BREAKER FOR THE LT HX FAN HAD TRIPPED.  MAINTENANCE RESET THE CIRCUIT BREAKER AND PERFORMED GROUND RUNS, OPERATIONAL CHECK GOOD.
